Jump to content
Important Survey - Please Participate ×

Is this withdrawal or just my anxiety returning? Thoughts?


[wy...]

Recommended Posts

I woke up this morning having another bad wave. I genuinely didn't want to get out of bed, and I ended up calling into work.

 

My question is this: I am extremely irritable and angry today. I am frustrated because I can't believe taking lorazepam for roughly 8 months could be so hard on me. This is the time of year I normally love. The fall weather, Halloween, the holidays around the corner. But, I have absolutely no joy in anything right now. All I feel is frustrated, disappointed, and hopeless. Is this withdrawal?

 

I don't have any major symptoms anymore other than some light sensitivity, some cog fog still and the depression/generalized anxiety. But, I don't have panic attacks, tinnitus, brain zaps, or any of that at all anymore.

I generally just fell ill, like I don't have energy or joy for life at all anymore, and when I do try to work and do things I find myself getting frustrated with my lack of mental clarity. Even watching scary movies, or preparing for the holidays which I normally relish at this time of year, just feels like I am going through the motions now.

 

Can anyone else relate? Is this truly withdrawal?

Link to comment
Share on other sites

Not sleep well could bring up bad temper ..... etc. as you  mentioned below. Take something simple - tea - and think something happy to calm down.

 

If you are Chinese, I will find a Chinese doctor and they have herb to regulate your body better.

Link to comment
Share on other sites

I definitely don't sleep as well as I used to. I used to sleep SO soundly. Now, I just toss and turn all night, and I wake up feeling like hell almost daily.

 

When I do have a good night's sleep, it's a miracle.

Link to comment
Share on other sites

[46...]

I think it's all part of withdrawal. Remember, this isn't an illness that heals in a linear fashion. Things pop up and go away unexpectedly, often even after you've been symptom free for a while.

 

Poor sleep is one of the most common complaints I've seen here. In fact, i don't recall anyone who says their sleep has remained normal. I used to sleep very soundly for 7-8 hours. Now, the slightest noise wakes me and I consider myself lucky to get 5 hours of broken sleep each night.

 

As for the mood, well, your brain is undergoing a lot of challenges, so being moody is to be expected. Yesterday was my birthday and I was grumpy most of the day. A brief 30-minute nap in the afternoon helped me clear my thoughts a bit and my mood improved.

 

Overall, you certainly are doing better than me. Hang in there. You are healing!

 

Tucson

 

Me on Day 54 of my final c/t:  :idiot:

Link to comment
Share on other sites

It's probably mostly withdrawal/health related.

Perhaps being on lorazepam and the withdrawal has affected your life in such a way that you feel and think this way ?

 

There may be some anxiety as well.

Link to comment
Share on other sites

×
×
  • Create New...